Alert archive / Nevada / Flash Flood Warnings in 2015
Flash Flood Warning 40, NWS Reno, NV
NWS Reno, NV issued this flash flood warning at Jul 8, 2015, 2:47 PM PDT for Pershing County, Nevada. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2015, 2:47 PM PDT (21:47 UTC)
- Expired
- Jul 8, 2015, 5:45 PM PDT
- In force
- 3 hr
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Pershing County, NV
The radar
The Elko radar (KLRX), 89 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 4:00 PM PDT | FLASH FLOOD | 4 E Imlay, NV | PORTIONS OF UNIONVILLE ROAD NV 400 WERE UNDERWASHED AND TOO DANGEROUS TO CROSS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 73 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 9.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 1248 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
853
WGUS55 KREV 082147
FFWREV
NVC027-090045-
/O.NEW.KREV.FF.W.0040.150708T2147Z-150709T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
247 PM PDT WED JUL 8 2015
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL PERSHING COUNTY IN WEST CENTRAL NEVADA...
* UNTIL 545 PM PDT
* AT 245 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS OCCURRING OR
EXPECTED TO BEGIN SHORTLY. THIS INCLUDES THE SOUTHERN END OF THE
GRASS VALLEY AND THE AGRICULTURAL AREAS NEAR UNIONVILLE.
* HAIL LARGER THAN 1 INCH IN DIAMETER WILL ALSO BE POSSIBLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
UNIONVILLE...IMLAY...STAR PEAK AND ORGAN PEAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS RANCHLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4067 11760 4034 11758 4035 11818 4068 11819
$$
MB2 follow-up statements
604 WGUS75 KREV 082313 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 413 PM PDT WED JUL 8 2015 NVC027-090045- /O.CON.KREV.FF.W.0040.000000T0000Z-150709T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PERSHING NV- 413 PM PDT WED JUL 8 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM PDT FOR EAST CENTRAL PERSHING COUNTY... AT 411 PM PDT...DOPPLER RADAR SHOWS CONTINUED LIGHT TO MODERATE RAIN ACROSS THE WARNED AREA. THUNDERSTORMS HAVE LEFT THE AREA...BUT THE THREAT FOR FLASH FLOODING CONTINUES. THERE HAVE BEEN REPORTS OF FLOODING AND THUNDERSTORM DAMAGE IN THE WARNED AREA. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... UNIONVILLE...IMLAY...STAR PEAK AND ORGAN PEAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS RANCHLAND ALONG THE BANKS OF CREEKS AND STREAMS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. && LAT...LON 4067 11760 4034 11758 4035 11818 4068 11819 $$ MB
054 WGUS75 KREV 090016 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 516 PM PDT WED JUL 8 2015 NVC027-090024- /O.CAN.KREV.FF.W.0040.000000T0000Z-150709T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PERSHING NV- 516 PM PDT WED JUL 8 2015 ...THE FLASH FLOOD WARNING FOR EAST CENTRAL PERSHING COUNTY IS CANCELLED... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. AREA STREAMS WILL LIKELY REMAIN SWOLLEN FOR THE NEXT FEW HOURS. ADDITIONALLY...AREAS IN AND NEAR STEEPER TERRAIN MAY HAVE ROCK DEBRIS OVER ROADWAYS. MINOR ROCK SLIDES WILL CONTINUE TO BE POSSIBLE THROUGH THIS EVENING. LAT...LON 4067 11760 4034 11758 4035 11818 4068 11819 $$ MB
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 1:21 PM PDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jul 8, 1:21 PM PDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 121 PM PDT WED JUL 8 2015 .SYNOPSIS... SHOWERS AND THUNDERSTORMS AND MILD TEMPERATURES WILL CONTINUE THROUGH FRIDAY AS AN UPPER LOW MOVES ACROSS THE AREA. LOCALLY HEAVY RAIN ALONG WITH HAIL AND GUSTY OUTFLOW WINDS ARE STILL POSSIBLE THIS EVENING. AS A DRIER AIRMASS WORKS INTO THE REGION THIS WEEKEND AND EARLY NEXT WEEK, SHOWERS WILL END WITH TEMPERATURES SLOWLY WARMING BACK TO NORMAL LEVELS. && .SHORT TERM... UPPER LOW CENTERED JUST SOUTH OF THE SAN FRANCISCO BAY AREA WILL CONTINUE TO MOVE INLAND OVER THE NEXT 12-24 HOURS AND SETTLE OVER CA-NV THU-FRI AS IT SLOWLY WEAKENS. THE SIERRA AND WESTERN NV REMAIN ON THE EAST SIDE OF LOW WITH UPPER LEVEL DIFFLUENCE AND PLENTY OF MOISTURE TO KEEP A THREAT FOR FLASH FLOODING GOING THROUGH EARLY THIS EVENING. ABUNDANT SUNSHINE HAS ALLOWED FOR A GOOD BUILDUP OF INSTABILITY AND STORMS SO FAR HAVE PRODUCED VERY HEAVY RAIN AND HAIL TO THE SIZE OF QUARTERS. THERE WAS SOME DRYING AND COOLING IN THE MID LEVELS AS LOW APPROACHED AND THIS WOULD SUGGEST A BIT MORE SEVERE POTENTIAL WITH STORMS THIS AFTERNOON AND EARLY EVENING. MODELS ONCE AGAIN SHOW STORMS ORGANIZING INTO A COMPLEX AND CONTINUING NORTHBOUND ACROSS NORTHEAST CA AND NORTHWEST NV THIS EVENING AND OVERNIGHT. HOWEVER GIVEN THE CONVECTIVE FEEDBACK IN RECENT MODEL RUNS, CONFIDENCE IS LOW IN THE FUTURE TREND OF STORMS BEYOND THIS AFTERNOON. WE HAVE MAINTAINED A HIGH CHANCE OF SHOWERS AND THUNDERSTORMS FOR NOW. FOR THU-FRI, CONDITIONS WILL GENERALLY BE COOLER AND UNSETTLED WITH PERIODS OF OVERCAST AND CHANCES FOR SHOWERS. THUNDERSTORMS WILL BE MORE ISOLATED WITH A LOWER THREAT FOR STRONG STORMS. SO WE ARE NOT ANTICIPATING ANY MORE WIDESPREAD HEAVY RAIN BEYOND THIS EVENING. TEMPERATURES WILL BE WELL BELOW NORMAL WITH 60S IN THE SIERRA AND 70S TO LOWER 80S ACROSS WESTERN NV. FOR HIKERS IN THE BACKCOUNTRY OF THE SIERRA, IT COULD BE QUITE COLD, ESPECIALLY WHERE SHOWERS OCCUR. .LONG TERM...SATURDAY THROUGH WEDNESDAY... THIS PERIOD WILL BE DRIER AS THE FLOW BECOMES MORE SOUTHWEST IN RESPONSE TO GENERAL TROUGH OVER THE EAST PACIFIC/WEST COAST. SOME INSTABILITY MAY BE PRESENT STILL FOR A FEW STORMS SATURDAY, BUT BY SUNDAY AND EARLY NEXT WEEK, CONDITIONS ARE ANTICIPATED TO REMAIN STORM FREE. TEMPERATURES WILL WARM SLOWLY AND BE NEAR SEASONAL NORMALS BY TUE-WED. HOHMANN && .AVIATION... THUNDERSTORMS WILL CONTINUE TO FIRE THROUGH EARLY THIS EVENING WITH HEAVY RAIN, HAIL TO ONE INCH AND WIND GUSTS TO 60 MPH WITH STRONGER STORMS. STORMS HAVE ALREADY IMPACTED SIERRA TAF SITES WHERE AIRMASS STABILIZATION IS ANTICIPATED BY LATE AFTERNOON. FOR WESTERN NV AIRPORTS, THUNDERSTORM THREAT WILL BE CLOSER TO THE 21Z-02Z TIME WINDOW WHEN THE GREATEST THREAT FOR OUTFLOW WINDS WILL BE PRESENT GIVEN TEMPERATURES WILL STILL BE IN THE 80S. AFTER THIS EVENING, THERE WILL BE A MORE GENERAL THREAT FOR SHOWERS WITH THUNDERSTORMS MORE ISOLATED THU-FRI. HOHMANN && .REV WATCHES/WARNINGS/ADVISORIES... NV...FLASH FLOOD WATCH UNTIL MIDNIGHT PDT TONIGHT NVZ001>005. CA...FLASH FLOOD WATCH UNTIL MIDNIGHT PDT TONIGHT CAZ070>073. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 8, 2:05 PM PDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 205 PM PDT WED JUL 8 2015 NVZ002>004-082145- GREATER RENO-CARSON CITY-MINDEN AREA NV-GREATER LAKE TAHOE AREA NV- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV- 205 PM PDT WED JUL 8 2015 ...STRONG WINDS FROM THUNDERSTORM OUTFLOW MOVING NORTH OUT OF DOUGLAS COUNTY... AT 203 PM PDT...DOPPLER RADAR WAS TRACKING AN OUTFLOW BOUNDARY FROM A THUNDERSTORM NEAR CARSON CITY...OR NEAR DAYTON...MOVING NORTH AT 45 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS BOUNDARY. LOCATIONS IMPACTED INCLUDE... CARSON CITY...VIRGINIA CITY...DAYTON...WASHOE CITY...PLEASANT VALLEY...STAGECOACH...CARSON CITY AIRPORT...GALENA...NEW WASHOE CITY...INCLINE VILLAGE-CRYSTAL BAY...SILVER SPRINGS...US 50 AT CARSON CITY-LYON CO LINE...LAKEVIEW...NV 341 AT WASHOE-STOREY CO LINE...GOLD HILL...DAVIS CREEK CAMPGROUND...DAYTON VALLEY AIRPARK...JUNCTION U.S 50 AND SIX MILE CANYON-FT CHURCHILL RD...JUNCTION U.S 50 AND NV 341 AND WASHOE LAKE CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 50 BETWEEN CARSON CITY AND STAGECOACH. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS. && LAT...LON 3915 11955 3921 11992 3942 11988 3940 11923 TIME...MOT...LOC 2103Z 192DEG 21KT 3928 11971 MB
Local storm report, Jul 8, 2:07 PM PDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
207 PM PDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL 4 NE MINDEN-TAHOE AIRPO 39.04N 119.71W
07/08/2015 E0.88 INCH DOUGLAS NV TRAINED SPOTTER
REPORTS OF HEAVY RAIN AND NICKEL SIZE HAIL.
0147 PM HEAVY RAIN TRUCKEE 39.33N 120.20W
07/08/2015 M0.58 INCH NEVADA CA AMATEUR RADIO
0.58 INCH PER HOUR OF HEAVY RAIN WITH ACCUMULATING PEA
SIZE HAIL.
&&
ELWLocal storm report, Jul 8, 2:24 PM PDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
224 PM PDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM FLASH FLOOD JOHNSON LANE 39.05N 119.72W
07/08/2015 DOUGLAS NV AMATEUR RADIO
STREETS AND HOMES IMPACTED BY FLASH FLOODING AND DEBRIS
COMING FROM THE FOOTHILLS. REPORTS OF DIME SIZE HAIL AS
WELL.
&&
ELWLocal storm report, Jul 8, 2:25 PM PDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RENO NV
225 PM PDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM HAIL 3 SSW SOUTH LAKE TAHOE 38.85N 120.02W
07/08/2015 M0.25 INCH EL DORADO CA TRAINED SPOTTER
PEA SIZE HAIL REPORTED WITH HEAVY RAIN.
1237 PM HAIL NW SOUTH LAKE TAHOE 38.94N 119.99W
07/08/2015 M0.25 INCH EL DORADO CA TRAINED SPOTTER
PEA SIZE HAIL AND MODERATE TO HEAVY RAIN AT REAGAN BEACH.
1246 PM HAIL 1 E SOUTH LAKE TAHOE 38.94N 119.95W
07/08/2015 M1.00 INCH EL DORADO CA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED AT BLACKWOOD AND PIONEER TRAIL
IN SOUTH LAKE TAHOE.
1250 PM HAIL 1 E SOUTH LAKE TAHOE 38.94N 119.96W
07/08/2015 M1.00 INCH EL DORADO CA TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN SOUTH LAKE TAHOE.
0109 PM HAIL 6 WSW BOCA RESERVOIR 39.36N 120.18W
07/08/2015 M0.25 INCH NEVADA CA TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN PROSSER HEIGHTS.
0147 PM HAIL 4 NE MINDEN-TAHOE AIRPO 39.04N 119.71W
07/08/2015 E0.88 INCH DOUGLAS NV TRAINED SPOTTER
REPORTS OF HEAVY RAIN AND NICKEL SIZE HAIL.
0147 PM HEAVY RAIN TRUCKEE 39.33N 120.20W
07/08/2015 M0.58 INCH NEVADA CA AMATEUR RADIO
0.58 INCH PER HOUR OF HEAVY RAIN WITH ACCUMULATING PEA
SIZE HAIL.
0222 PM FLASH FLOOD JOHNSON LANE 39.05N 119.72W
07/08/2015 DOUGLAS NV AMATEUR RADIO
STREETS AND HOMES IMPACTED BY FLASH FLOODING AND DEBRIS
COMING FROM THE FOOTHILLS. REPORTS OF DIME SIZE HAIL AS
WELL.
&&
ELWSpecial weather statement, Jul 8, 2:26 PM PDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
226 PM PDT WED JUL 8 2015
NVZ004-082230-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
226 PM PDT WED JUL 8 2015
...MANY STRONG THUNDERSTORMS WITH HEAVY RAIN OVER PERSHING COUNTY...
AT 224 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SERIES OF STRONG THUNDERSTORMS COVERING MUCH OF PERSHING
COUNTY. THESE STORMS ARE MOVING SLOWLY PRODUCING HEAVY RAIN.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LOVELOCK...OREANA...UNIONVILLE...IMLAY...JUNCTION I 80 AND NV 396/857
(EXIT 112)...ORGAN PEAK...TRINITY PEAK...SEVEN TROUGHS MOUNTAIN...
MCKINNEY PASS...TOULON PEAK...LOVELOCK DERBY FIELD AIRPORT...BUFFALO
MOUNTAIN...RYE PATCH RESERVOIR...MILL CITY...MAJUBA MOUNTAIN...
ROSEBUD PEAK...RYE PATCH RESERVOIR CAMPGROUND...STAR PEAK AND MOUNT
TOBIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL AFFECT TRAVELERS ON INTERSTATE 80 FROM THE CHURCHILL
PERSHING COUNTY LINE INTO HUMBOLDT COUNTY. DRIVERS SHOULD EXPECT
STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY
RAINFALL WILL RESULT IN PONDING OF WATER. SLOW DOWN WHEN
ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS.
&&
LAT...LON 4005 11753 4005 11908 4088 11904 4088 11879
4085 11878 4086 11765 4068 11764 4068 11730
4052 11730
TIME...MOT...LOC 2124Z 180DEG 0KT 4042 11809
MBSpecial weather statement, Jul 8, 2:30 PM PDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 230 PM PDT WED JUL 8 2015 NVZ001-082215- MINERAL AND SOUTHERN LYON COUNTIES NV- 230 PM PDT WED JUL 8 2015 ...STRONG THUNDERSTORMS NEAR MASON... AT 228 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MASON...MOVING NORTHWEST AT 10 TO 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... YERINGTON...WEED HEIGHTS...MASON...YERINGTON MUNICIPAL AIRPORT... JUNCTION NV 339 AND NV 208 AND SMITH VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM RESULTING IN SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY. && LAT...LON 3882 11898 3874 11918 3890 11941 3907 11909 TIME...MOT...LOC 2128Z 151DEG 7KT 3885 11913 WH
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 5:34 PM PDT | Special Weather Statement | REV | 41 min | |
| Jul 7, 10:04 PM PDT | Flash Flood Watch | REV | Churchill, Douglas, Lyon, Mineral, Pershing, Storey and 1 more | 23 hr |
| Jul 8, 12:12 PM PDT | Special Weather Statement | REV | Churchill | 48 min |
| Jul 8, 12:41 PM PDT | Severe Thunderstorm Warning | REV | Douglas | 49 min |
| Jul 8, 1:18 PM PDT | Special Weather Statement | REV | Lander | 42 min |
| Jul 8, 1:25 PM PDT | Special Weather Statement | REV | Douglas | 35 min |
| Jul 8, 1:37 PM PDT | Flash Flood Warning | REV | Douglas, Washoe | 3 hr |
| Jul 8, 1:37 PM PDT | Special Weather Statement | REV | 38 min | |
| Jul 8, 2:05 PM PDT | Special Weather Statement | REV | Storey | 40 min |
| Jul 8, 2:26 PM PDT | Special Weather Statement | REV | Pershing | 64 min |
| Jul 8, 2:30 PM PDT | Special Weather Statement | REV | Lyon | 45 min |
| Jul 8, 2:32 PM PDT | Severe Thunderstorm Warning | REV | Storey, Washoe | 43 min |
| Jul 8, 3:01 PM PDT | Special Weather Statement | REV | Lyon | 44 min |
| Jul 8, 3:06 PM PDT | Severe Thunderstorm Warning | REV | Storey, Washoe | 39 min |
| Jul 8, 3:19 PM PDT | Flash Flood Warning | REV | Washoe | 3 hr |
| Jul 8, 3:19 PM PDT | Flash Flood Warning | REV | Lyon, Mineral | 3 hr |
| Jul 8, 3:26 PM PDT | Special Weather Statement | REV | Mineral | 34 min |
| Jul 8, 3:32 PM PDT | Special Weather Statement | REV | Lyon | 43 min |
| Jul 8, 3:54 PM PDT | Special Weather Statement | REV | 36 min | |
| Jul 8, 4:10 PM PDT | Severe Thunderstorm Warning | REV | Churchill | 35 min |
Nearby
Flash Flood Warnings in Nevada, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.